# SDR SWAA2021080312970

- Difficulty date: August 26, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 208. / REMOVED AND REPLACED BREAK PANEL STA540; LBL1 WL208 PER DWG# 143A0060 REV A; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0
